3 doctors weighed in:

At what point should you go to the hospital for a Benadryl (diphenhydramine) overdose?

3 doctors weighed in
Dr. Robert Woods
Psychiatry
2 doctors agree

In brief: Intentional ?

Overdose can occur accidentally or intentionally.
Although death by Benadryl (diphenhydramine) overdose is rare, there is an antidote that can be administrated at the hospital to treat the symptoms of overdose. If there is suspicion of an intentional overdose one should always go to the hospital. If an individual refuses to go, immediately call 911. Medical professionals will provide the appropriate care.

In brief: Intentional ?

Overdose can occur accidentally or intentionally.
Although death by Benadryl (diphenhydramine) overdose is rare, there is an antidote that can be administrated at the hospital to treat the symptoms of overdose. If there is suspicion of an intentional overdose one should always go to the hospital. If an individual refuses to go, immediately call 911. Medical professionals will provide the appropriate care.
Dr. Robert Woods
Dr. Robert Woods
Thank
Dr. Heidi Fowler
Psychiatry

In brief: As soon as it is

determined that there has been an overdose.
Unsure ? - contact Poison Control.

In brief: As soon as it is

determined that there has been an overdose.
Unsure ? - contact Poison Control.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
839K people helped
Continue
108,000 doctors available
Read more answers from doctors